# SDR QXEA2020013000069

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,413 hours, 32,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIP LOOSE IN FRONT OF SEAT 2 D&E. REMOVED FROM SERVICE. RE-SECURED PHOTO LUMINESCENT STRIPS IN FRONT OF SEATS 2 D&E. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
